| Catalog Number |
15548-20 |
| Medical Device Problem Code |
Missing Value Reason (3192)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
01/05/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for bupivacaine lot # 31496ev revealed no discrepancies that may have contributed to a complaint of this nature.Retained file samples were tested for product potency.The results of potency testing met specification.See attached hospira evaluation report.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.
Event or Problem Description
It was reported that during use of a portex® spinal anesthesia tray bupivacaine and dextrose is not effective.